# SDR 97ZZZX2716

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2606G
- Make and model: Bbavia 7KCAB
- Aircraft serial: 51
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5262
- Condition: Cracked
- Location: Strut Attach
- Part time: 2,158 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED SPAR IAW SL 406.  FOUND RIGHT FORWARD SPAR CRACKED OUTBOARD, AFT SIDE OF STRUT ATTACH DOUBLER.  CRACK VERY DIFFICULT TO SEE WITHOUT BENDING LEADING EDGE ALUMINUM UP TO GET A CLEAR VIEW OF TOP OF SPAR. THIS CRACK COULD NOT BE SEEN FROM BOTTOM OF WING USING MIRRORS AND LIGHTS.  WING HAD BEEN DAMAGED IN A GROUND LOOP PREVIOUSLY.
